# SDR ASAA0852536

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,656 hours, 1,122 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074847
- Condition: Faulty
- Location: Bleed Air System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, BLEED AIR DUCT PRESSURE OSCILLATED BETWEEN 20 AND 40PSI.  LT NEEDLE APPEARED TO BE CHASING RT WITH NEVER MORE THAN 10 PSI SEP.  REPLACED HIGH STAGE REGULATOR.  BLEED AIR SYSTEM, OP CHECKS NORMAL.
